# SDR AUS20021015

- Difficulty date: August 20, 2002
- Submitted: October 16, 2002
- Operation: General aviation
- Make and model: Boeing 737376
- Engine: Cfmint CFM563C
- System (JASC): 2897 · Fuel System Wiring
- Part: Harness
- Condition: Worn
- Location: Fuel Wiring
- Component: Fuel Wiring
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO2 FUEL TANK ELECTRICAL HARNESS CHAFING.
